I am a 35 year old female, who just started (today) to take 150 mg XL of Wellbutrin. I suffer from depression, extreme PMS for most of the month this includes, extreme aggitation and irratibility as well as emotion distress, I also suffer from anxiety disorder and panic attacks. I also take 2 mg of Clonazepam for the anxiety throughout the day for panic attacks. I have not been on an antidepressant for over 2 years now as I was sick and tired of the horrible sexual side effects. I am now desperate to try and find away to get myself out of this depression that is swallowing me alive and I am extremely scared that this Wellbutrin is going to make me more aggrivated as I heard this could be a potential side effect and what about experiences with sexual side effects, I also like to have 1-3 small glasses of red wine one day a week and is this dangerous. Any experiences would be helpful or advice would be greatly appreciated. I feel my marriage has been greatly affected by all of this as well as time with my kids, just want to feel normal again and I feel so alone.
25 Jan 2012
Based on what you have described of your symtpoms and concerns, Wellbutrin is a wise choice. It has the least chance of sexual side effects of all the antidepressants and while it may cause some jitteriness in the beginning this will go away in time. It will take several weeks to feel the full effects of this medication so be patient. I have taken it for years with excellent results.
30 Jan 2012
I have been taking Wellbutrin for just over 5 months now and it has worked well for me. My dosage was 150mg and just increased to 300mg last Wednesday. I also know what it is like to feel alone... I also have anxiety, panic attacks, depression and was just diagnosed with bipolar last week. I also have a boyfriend and kids so know what it is like to suffer from these things and have it affect everyone around me, and feel bad about it on top of it all.
As far as the sexual side effects- I have not experienced any but I have read that Wellbutrin is the best anti-depressant in regards to having little to no side effects. Drinking- I do drink occasionally and have not had any bad effects from it either... I would just ask my doctor about it.
You are not alone and I hope that you can feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 answers • 3 Feb 2010
... and am not much better. I have a whole lot of stuff going on in my life beyond the clinical depression. So I don't know if maybe I ...
6 answers • 18 Feb 2010
... concerns me the most is the change in my eating habits... I am always hungry and I was told these would cut my appetite..i have defineteyl put on ...
2 answers • 25 Oct 2012
I am new on this site. In the last few years my psychiatrist has changed and increased my medicines trying to help me with depression, anxiety, ...
1 answer • 14 Mar 2013